# SDR DALA2015071904487

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Unreported Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE COUNTERSINK AND SETTLEMENT AREA OF THE FUEL ACCESS PANEL 1335C.  THE CORROSION WAS REMOVED AND FOUND OUT OF LIMITS.  THE ACCESS PANLE WAS REPLACED IAW SRM 51-22-2A.
